# SDR P5CA9500273

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 720-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR PANELS FORWARD CARGO LEFT SIDE AT BS 720-760.  MANUFACTURED NEW PART PER BOEING SRM 53-10-02.
